Sh:749

Bib entry
@article{Sh:749,
 author = {Eklof, Paul C. and Shelah, Saharon},
 title = {{On the existence of precovers}},
 journal = {Illinois J. Math.},
 fjournal = {Illinois Journal of Mathematics},
 volume = {47},
 number = {1-2},
 year = {2003},
 pages = {173--188},
 issn = {0019-2082},
 mrclass = {20K40 (03E35)},
 mrnumber = {2031314},
 mrreviewer = {Lutz Struengmann},
 url = {http://projecteuclid.org/euclid.ijm/1258488146},
 note = {\href{https://arxiv.org/abs/math/0011228}{arXiv: math/0011228}},
 arxiv_number = {math/0011228},
 specialissue = {Special issue in honor of Reinhold Baer (1902--1979)}
}